To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

Dependence Logic with Gen… - University of Gothenburg, Sweden Till startsida
To content Read more about how we use cookies on

Dependence Logic with Generalized Quantifiers: Axiomatizations

Conference paper
Authors Fredrik Engström
Juha Kontinen
Jouko Väänänen
Published in Logic, Language, Information, and Computation
Volume 8071
Pages 138-152
ISBN 978-3-642-39991-6
ISSN 0302-9743
Publication year 2013
Published at Department of Philosophy, Linguistics and Theory of Science
Pages 138-152
Language en
Keywords Dependence logic, generalized quantifiers, axiomatizations
Subject categories Mathematical logic, Logic


We prove two completeness results, one for the extension of dependence logic by a monotone generalized quantifier Q with weak interpretation, weak in the sense that the interpretation of Q varies with the structures. The second result considers the extension of dependence logic where Q is interpreted as “there exist uncountably many.” Both of the axiomatizations are shown to be sound and complete for FO(Q) consequences.

Page Manager: Webmaster|Last update: 9/11/2012

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?